# SDR 2008UALA00085

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 41,892 hours, 5,120 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8242
- Condition: Faulty
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS A FIRE LOOP "A" STATUS MESSAGE.  REPLACED FIRE DETECTOR PER MM 26-11-02 PG401, OPS CKD GOOD. AC OK FOR SERVICE.
